In: Tatra Mountains Mathematical Publications, vol. 36, no. 2
Pavel Híc - Imrich Pokorný
Year, pages: 2007, 29 - 37
randomly $H$ graph, regular graph
A graph $G$ is said to be a randomly $H$ graph if and only if any subgraph of $G$ without isolated vertices, which is isomorphic to a subgraph of $H$, can be extended to a subgraph $H1$ of $G$ such that $H1$ is isomorphic to $H$. In this paper the problem of randomly $H$ graphs, where $H = 2Cn$, is discussed.
How to cite:
Híc, P., Pokorný, I. 2007. Randomly $2C n $ graphs. In Tatra Mountains Mathematical Publications, vol. 36, no.2, pp. 29-37. 1210-3195.
Híc, P., Pokorný, I. (2007). Randomly $2C n $ graphs. Tatra Mountains Mathematical Publications, 36(2), 29-37. 1210-3195.